All Signs Lead to Demerol As Cause of MJ’s Death

Posted on - By

Categories: News

Michael Jackson

Reports are now starting to confirm that MJ’s death was most likely caused by a large dosage of Demerol:

That is exactly what a source told The Sun happened shortly after Jackson was administered an injection of the drug. “Demerol has a tremendous amount of side effects,” Dr. Patrick Annello, an anesthesiologist and pain management specialist at St. Francis Hospital on Long Island told FOXNews.com. “It can cause rapid heart rate, arrhythmias — and given in high enough doses — it can cause respiratory depression or shallow breathing.”

“After taking the Demerol, he started to experience slow, shallow breathing,” the source told the newspaper. “His breathing gradually got slower and slower until it stopped.”

There are also reports the icon was taking a cocktail of prescription drugs including antidepressants.

If antidepressants are accidentally given in conjunction with Demerol, it can cause a very bad hypertensive reaction, and the patient can have a heart attack and stroke as a result, Anello said.

Dangerous reactions can occur if Demerol is administered while a patient is taking other narcotic pain medications, sedatives, tranquilizers, muscle relaxers, or other medications that can make them sleepy or slow respiratory function.

Brian Oxman, Jackson family attorney, confirmed Jackson’s use of other medications when he told CNN Thursday that they had gotten in the way of doing rehearsals.

“His injuries, which he had sustained performing, where he had broken a vertebra and he had broken his leg from a fall on the stage, were getting in the way,” Oxman said. “I do not know the extent of the medications that he was taking.”

Damn. R.I.P. Mike.

More from MommyNoire

More from StyleBlazer & MadameNoire

blog comments powered by Disqus
Follow

Get every new post delivered to your Inbox.

Join 10,320 other followers